# SDR UPS97222152

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD LWR CARGO DOOR FRAME IS CRACKED AT AFT HINGE ARM FWD OF UPPER AFT STOP.  REMOVED AND REPLACED CHANNEL (P/N 65-18620-7) PER SRM 51-30-2.
